MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION; PROBE, RADIOFREQUENCY LESION

BOSTON SCIENTIFIC NEUROMODULATION; PROBE, RADIOFREQUENCY LESION
Model Number RFK-C10520S
Medical Device Problem Codes Device Markings/Labelling Problem (2911); Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the facility received four incorrectly labeled boxes of cannulas.
 
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event: product family: rfa-cannulas, upn: rfk-c10520s, model: rfk-c10520s, serial: null, batch: 27447862.Product family: rfa-cannulas, upn: rfk-c10520s, model: rfk-c10520s, serial: null, batch: 27447862.Product family: rfa-cannulas, upn: rfk-c10520s, model: rfk-c10520s, serial: null, batch: 27447862.The four boxes of cannulas were returned and inspected and it was confirmed that the tip of the cannulas measured 10mm and the label on the packaging is for a 5mm tip.

Brand Name
NA
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
talar tahmasian
25155 rye canyon loop
valencia, CA 91355
6619494863
MDR Report Key13183450
Report Number3006630150-2021-07496
Device Sequence Number16661897
Product Code GXI
UDI-Device Identifier00813250012033
UDI-Public00813250012033
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K050084
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/06/2025
Device Model NumberRFK-C10520S
Device Catalogue NumberRFK-C10520S
Device Lot Number27447862
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/04/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/14/2021
Initial Report FDA Received Date01/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown